Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 34, NWS Milwaukee, WI

April 18, 2011

NWS Milwaukee, WI issued this small craft advisory at Apr 18, 2011, 3:04 PM CDT. It took effect at Apr 19, 2011, 5:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2011, 3:04 PM CDT (20:04 UTC)
In effect from
Apr 19, 2011, 5:00 AM CDT
Expired
Apr 20, 2011, 3:38 PM CDT
In force
35 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WHUS73 KMKX 182004
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CDT MON APR 18 2011

...A WINDY PERIOD COMING UP...

.STRONG LOW PRESSURE WILL APPROACH THE STATE ON TUESDAY SETTING UP
A STRONG EAST WIND WHICH WILL SHIFT NORTHEAST TUESDAY NIGHT. AS THE
LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE
NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING.

LMZ643>646-190415-
/O.NEW.KMKX.SC.Y.0034.110419T1200Z-110421T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
304 PM CDT MON APR 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT
CDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO
MIDNIGHT CDT WEDNESDAY NIGHT. 

* WINDS: EAST INCREASING TO 30 KNOTS TUESDAY...SHIFTING NORTHEAST
  TUESDAY NIGHT AND TO THE NORTHWEST WEDNESDAY.

* WAVES: BUILDING TO 5 TO 8 FEET TUESDAY...8 TO 12 FEET TUESDAY
  NIGHT AND 6 TO 10 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
493 
WHUS73 KMKX 190221
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT MON APR 18 2011

...A WINDY PERIOD COMING UP...

.STRONG LOW PRESSURE WILL APPROACH THE STATE ON TUESDAY SETTING
UP A STRONG EAST WIND WHICH WILL SHIFT NORTHEAST TUESDAY NIGHT.
AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL
TURN TO THE NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING.

LMZ643>646-191030-
/O.CON.KMKX.SC.Y.0034.110419T1200Z-110421T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 PM CDT MON APR 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
MIDNIGHT CDT WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
MIDNIGHT CDT WEDNESDAY NIGHT. 

* WINDS: EAST INCREASING TO 30 KNOTS TUESDAY...SHIFTING 
  NORTHEAST TUESDAY NIGHT AND TO THE NORTHWEST WEDNESDAY. 

* WAVES: BUILDING TO 5 TO 8 FEET TUESDAY...8 TO 12 FEET TUESDAY 
  NIGHT AND 6 TO 10 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
009 
WHUS73 KMKX 190946
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 AM CDT TUE APR 19 2011

...A WINDY PERIOD COMING UP...

.STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM THE SOUTHERN PLAINS
TODAY...PASSING SOUTH OF CHICAGO TONIGHT...SETTING UP A STRONG
EAST WIND TODAY WHICH WILL SHIFT NORTHEAST TONIGHT. AS THE LOW
SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE
NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING.

LMZ644>646-191800-
/O.EXT.KMKX.SC.Y.0034.110419T1000Z-110419T2000Z/
/O.NEW.KMKX.GL.W.0009.110419T2000Z-110420T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
446 AM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 3 PM CDT THIS AFTERNOON. 

* WINDS: EAST 15 TO 25 WITH GUSTS TO 30 KNOTS THIS
  MORNING...SHIFTING NORTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS
  THIS AFTERNOON AND EVENING. BACKING TO THE NORTHWEST AT 15 TO 25
  KNOTS OVERNIGHT AND WEDNESDAY.

* WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND
  6 TO 10 FEET WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-191800-
/O.EXT.KMKX.SC.Y.0034.110419T1000Z-110420T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
446 AM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS: EAST INCREASING TO 30 KNOTS TODAY...SHIFTING NORTHEAST TONIGHT
  AND TO THE NORTHWEST AT 15 TO 25 KNOTS WEDNESDAY.

* WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND
  6 TO 10 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
117 
WHUS73 KMKX 190953
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 AM CDT TUE APR 19 2011

...A WINDY PERIOD COMING UP...

.STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM THE SOUTHERN PLAINS
TODAY...PASSING SOUTH OF CHICAGO TONIGHT...SETTING UP A STRONG
EAST WIND TODAY WHICH WILL SHIFT NORTHEAST TONIGHT. AS THE LOW
SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE
NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING.

LMZ644>646-191800-
/O.CON.KMKX.SC.Y.0034.110419T1000Z-110419T2000Z/
/O.CON.KMKX.GL.W.0009.110419T2000Z-110420T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
453 AM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
3 PM CDT THIS AFTERNOON. 

* WINDS: EAST 15 TO 25 WITH GUSTS TO 30 KNOTS THIS MORNING... 
  SHIFTING NORTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS 
  AFTERNOON AND EVENING. BACKING TO THE NORTHWEST AT 15 TO 25 
  KNOTS OVERNIGHT AND WEDNESDAY. 

* WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT 
  AND 6 TO 10 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-191800-
/O.EXT.KMKX.SC.Y.0034.110419T1000Z-110421T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
453 AM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY NIGHT. 

* WINDS: EAST INCREASING TO 30 KNOTS TODAY...SHIFTING NORTHEAST 
  TONIGHT AND TO THE NORTHWEST AT 15 TO 25 KNOTS WEDNESDAY. 

* WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT 
  AND 6 TO 10 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
469 
WHUS73 KMKX 191456
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 AM CDT TUE APR 19 2011

...BLUSTERY CONDITIONS TODAY INTO WEDNESDAY...

.STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM THE SOUTHERN PLAINS
TODAY...PASSING SOUTH OF CHICAGO TONIGHT...SETTING UP A STRONG
EAST WIND TODAY WHICH WILL SHIFT NORTHEAST BY TONIGHT. AS THE LOW
SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE
NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING.

LMZ644>646-192300-
/O.CON.KMKX.SC.Y.0034.000000T0000Z-110419T2000Z/
/O.CON.KMKX.GL.W.0009.110419T2000Z-110420T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
956 AM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
3 PM CDT THIS AFTERNOON. 

* WINDS: EAST 15 TO 25 WITH GUSTS TO 30 KNOTS THIS MORNING... 
  SHIFTING NORTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS 
  AFTERNOON AND EVENING. BACKING TO THE NORTHWEST AT 15 TO 25 
  KNOTS OVERNIGHT AND WEDNESDAY. 

* WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT 
  AND 6 TO 10 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-192300-
/O.CON.KMKX.SC.Y.0034.000000T0000Z-110421T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
956 AM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY NIGHT. 

* WINDS: EAST INCREASING TO 15 TO 25 KNOTS TODAY WITH GUSTS T0 30
  KNOTS IN THE AFTERNOON AND EVENING...SHIFTING NORTHEAST TONIGHT
  AND TO THE NORTHWEST AT 15 TO 25 KNOTS WEDNESDAY.

* WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT 
  AND 6 TO 10 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
601 
WHUS73 KMKX 192109
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT TUE APR 19 2011

...BLUSTERY CONDITIONS THIS EVENING INTO WEDNESDAY...

.STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM SOUTHWEST ILLINOIS
THIS EVENING...PASSING SOUTH OF CHICAGO TONIGHT...RESULTING IN
CONTINUED BLUSTERY EAST TO NORTHEAST WINDS THIS EVENING AND
TONIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS
WILL TURN TO THE NORTHWEST AND REMAIN GUSTY THROUGH WEDNESDAY
MORNING...WITH LINGERING HIGHER WAVES INTO WEDNESDAY AFTERNOON.

LMZ644>646-200200-
/O.CON.KMKX.GL.W.0009.000000T0000Z-110420T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
409 PM CDT TUE APR 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* WINDS: EAST 15 TO 25 WITH GUSTS TO 35 KNOTS THIS
  EVENING...BACKING TO THE NORTH THEN NORTHWEST AT 15 TO 25 KNOTS
  OVERNIGHT AND WEDNESDAY.

* WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY
  MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-200515-
/O.CON.KMKX.SC.Y.0034.000000T0000Z-110421T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
409 PM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY NIGHT. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS T0 30 KNOTS IN THE
  AFTERNOON AND EVENING...BACKING NORTH THEN NORTHEAST TONIGHT
  AND INTO WEDNESDAY.

* WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY
  MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
412 
WHUS73 KMKX 200214
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT TUE APR 19 2011

...BLUSTERY CONDITIONS THIS EVENING INTO WEDNESDAY...

.STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM SOUTHERN ILLINOIS THIS
EVENING...PASSING WELL SOUTH OF CHICAGO TONIGHT...RESULTING IN
CONTINUED BLUSTERY EAST TO NORTHEAST WINDS THROUGH THE NIGHT. 
AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL
TURN TO THE NORTHWEST AND REMAIN GUSTY THROUGH WEDNESDAY
MORNING...WITH LINGERING HIGHER WAVES INTO WEDNESDAY AFTERNOON.

LMZ644>646-201015-
/O.CAN.KMKX.GL.W.0009.000000T0000Z-110420T0200Z/
/O.EXB.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHEAST WINDS TO 30 KNOTS THIS EVENING...BACKING NORTH
  AND DIMINISHING TO 15 TO 25 KNOTS LATER TONIGHT...THEN NORTHWEST
  ON WEDNESDAY.

* WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY 
  MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-201015-
/O.EXT.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
914 PM CDT TUE APR 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS TO 30 KNOTS THIS EVENING...BACKING NORTH
  AND DIMINISHING TO 15 TO 25 KNOTS LATER TONIGHT...THEN NORTHWEST
  ON WEDNESDAY.

* WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY 
  MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
993 
WHUS73 KMKX 200925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT WED APR 20 2011

...BLUSTERY CONDITIONS TO SLOWLY EASE TODAY...

.WINDS WILL SHIFT NORTHWEST...THEN WEST AND SLOWLY EASE TODAY...
AS STRONG LOW PRESSURE CONTINUES TO LIFT NORTHEAST AWAY FROM THE
WESTERN GREAT LAKES. WINDS WILL REMAIN GUSTY THROUGH THE MORNING...
WITH LINGERING HIGHER WAVES INTO THIS AFTERNOON...ESPECIALLY
TOWARD OPEN WATER.

LMZ643>646-201730-
/O.CON.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
425 AM CDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  MORNING...BACKING NORTHWEST AND DIMINISHING TO 10 TO 20 KNOTS
  LATER THIS MORNING...THEN WEST 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: 5 TO 8 THIS MORNING...SUBSIDING TO 2 TO 4 FEET BY EARLY
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
414 
WHUS73 KMKX 201424
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 AM CDT WED APR 20 2011

...BLUSTERY WINDS AND HIGH WAVES TO SLOWLY EASE TODAY...

.NORTHWEST WINDS WILL SLOWLY EASE TODAY AS STRONG LOW PRESSURE
CONTINUES TO LIFT NORTHEAST AWAY FROM THE WESTERN GREAT LAKES.
WINDS WILL REMAIN GUSTY THROUGH THE MORNING... WITH LINGERING
HIGHER WAVES INTO THIS AFTERNOON...ESPECIALLY TOWARD OPEN WATER.

LMZ643>646-202100-
/O.CON.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
924 AM CDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS DIMINISHING 10 TO 15
  KNOTS THIS AFTERNOON.

* WAVES: 5 TO 7 FEET THIS MORNING...SUBSIDING TO 2 TO 4 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
708 
WHUS73 KMKX 202038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT WED APR 20 2011

...WINDS AND WAVES HAVE DIMINISHED...

.WINDS AND WAVES EASED THROUGH THE DAY AS LOW PRESSURE CONTINUES
TO PULL AWAY FROM THE AREA. WEBCAMS INDICATE THAT WAVES ARE
NOW GENERALLY BELOW SMALL CRAFT ADVISORY LEVELS.

LMZ643>646-202145-
/O.CAN.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT WED APR 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES ARE BELOW SMALL CRAFT ADVISORY LEVELS...THUS THE
ADVISORY IS BEING CANCELLED.

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 3:30 AM CDT, 11 hours 34 minutes earlier.

Area forecast discussion, Apr 18, 3:30 AM CDT, 11 hours 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON APR 18 2011

.TODAY...FORECAST CONFIDENCE...MEDIUM

DESPITE DRIER AIR AND EVAPORATIVE COOLING BOUNDARY LAYER TEMPS IN
PRECIP AREA ARE SLOW TO COOL IN SOUTH CENTRAL WISCONSIN.  DEW POINTS
INCREASING MORE THAN TEMPERATURES DROPPING IN FAR SOUTH CENTRAL
WISCONSIN. EVEN SO AREAS IN SOUTHEAST WISCONSIN CLOSER TO DRIER AIR
HAVE SWITCHED TO SNOW.  BEST MID LEVEL FRONTOGENESIS AND UPWARD LIFT
OCCURRING NOW AND WILL QUICKLY PUSH EAST AFTER SUNRISE...SO SNOW
POTENTIAL ENDS QUICKLY AS LIFT MOVES EAST.  WILL GO MORE WITH A
RAIN/SNOW MIX IN FAR SOUTH CENTRAL WISCONSIN BUT MAINLY SNOW FAR
SOUTHEAST AT 12Z THEN ENDING PRECIPITATION.  RUC SOUNDINGS PICK THIS
UP BETTER THAN COOLER NAM. UPPER DIVERGENCE IS LESS THAN PREVIOUS
FORECASTS...AND SURFACE LOW AND 850 MB LOW LEVEL JET FARTHER SOUTH.

BY 10 AM EXPECT MEASURABLE PRECIPITATION TO BE EAST OF THE FORECAST
AREA AS MID LEVEL SHORTWAVE/VORT MAX REACHES LOWER MICHIGAN/INDIANA
BORDER AREA.  DOWNWARD 700 MB OMEGA BY NOON ACROSS THE FORECAST
AREA.  FORECAST SOUNDINGS SHOW MID LEVEL DRYING...WITH ONLY
LINGERING LOW LEVEL MOISTURE.  THEREFORE SOME BREAKS IN CLOUDS
EXPECTED BEFORE MID/HIGH LEVEL MOISTURE MOVES IN LATE IN THE
AFTERNOON.

.TONIGHT...FORECAST CONFIDENCE...MEDIUM

RIGHT ENTRANCE REGION OF UPPER JET OVER THE FORECAST AREA LATE
TONIGHT.  UPPER DIVERGENCE INCREASES.  NAM HAS THIS HAPPENING SLOWER
THAN GFS.  AS A RESULT NAM HAS LIGHT PRECIPITATION MAINLY OVER SOUTH
CENTRAL WISCONSIN TOWARDS SUNRISE...WHILE ECMWF/GFS BRINGS LIGHT
PRECIPITATION...ESPECIALLY FAR SOUTH MAINLY AFTER MIDNIGHT.  PREFER
THE SOMEWHAT SLOWER NAM...SO WILL TRIM NAM POPS MOST AREAS.
FORECAST SOUNDINGS HAVE TEMPERATURES BELOW FREEZING OVER ALL BUT
BOUNDARY LAYER.  WILL THEREFORE BRING MAINLY RAIN/SNOW MIX.  WILL
ALSO RAISE MIN TEMPS A LITTLE FROM MAV MOS VALUES.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

LOW PRESSURE WILL MOVE INTO SOUTHWEST ILLINOIS BY TUESDAY
EVENING...REACHING LOWER MICHIGAN BY WEDNESDAY MORNING.
OVERALL...THE SPREAD OF LOW TRACKS AMONG MODELS HAS DECREASED...BUT
THERE STILL REMAINS TWO GENERAL SCENARIOS. THE NAM/CANADIAN
SOLUTIONS REMAIN NORTH...TAKING THE LOW ACROSS FAR SOUTHEAST WI.
MEANWHILE...THE ECMWF REMAINS SOUTH...NOW JOINED BY THE GFS...TAKING
THE LOW FROM THE SOUTH HALF OF ILLINOIS TO THE DETROIT AREA. .

OPTED TO BUMP THINGS A LITTLE MORE TOWARD THE COLDER SOLUTION FOR
THIS FORECAST PACKAGE DUE TO CONSISTENT ECMWF BEING JOINED BY THE
GFS. EVEN WITH SMALLER SPREAD IN LOW TRACKS...STILL A PRETTY GOOD
IMPACT IF ONE SOLUTION IS RIGHT VS THE OTHER. NORTHERN SOLUTION
WOULD BE MOSTLY RAIN WITH SOME THUNDER...POSSIBLY MIXED WITH SNOW
ACROSS THE NORTHWEST. SOUTHERN SOLUTION WOULD BE STILL BE MOSTLY
RAIN SOUTH...BUT SNOW FOR MUCH OF THE TIME FROM SHEBOYGAN TO LONE
ROCK AND NORTHWARD...AND A MIX IN BETWEEN. INCREASED SNOW
ACCUMULATIONS IN THE NORTH PER COLDER TREND...KEEPING STORM TOTALS
GENERALLY UNDER 6 INCHES. OPTED TO NOT GO WITH A WINTER STORM WATCH
FOR NOW...AS STILL NOT ENOUGH CONFIDENCE IN COLDER SOLUTION...WITH
WARMER SCENARIOS STILL OUT THERE.

EITHER WAY...LOOKS PRETTY WET TUESDAY INTO WEDNESDAY. HOPEFULLY
MODELS COME INTO BETTER AGREEMENT SOON...AS PRECIP WITH THIS SYSTEM
SHOULD BE MOVING IN FROM THE SOUTHWEST TONIGHT.

WITH THE CURRENT BLEND OF MODEL SOLUTIONS...EXPECT HIGH TEMPS AROUND
10 TO 20 DEGREES BELOW NORMAL FOR TUESDAY AND WEDNESDAY.

.THURSDAY...FORECAST CONFIDENCE...MEDIUM

SHOULD SEE SOME SUN RETURN FOR THURSDAY AS HIGH PRESSURE BRIEFLY
MOVES THROUGH. COLDER AIR BEHIND THE DEPARTING SYSTEM WILL KEEP
HIGHS BELOW NORMAL THOUGH.

.FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

MODELS INDICATE YET ANOTHER LOW TO HEAD FOR THE STATE
FRIDAY...MOVING THROUGH THE AREA IN THE FRIDAY AFTERNOON TO FRIDAY
NIGHT RANGE...DEPENDING ON THE MODEL. THOUGH THERE ARE DIFFERENCES
IN TIMING AND PLACEMENT...MODELS GENERALLY AGREE ON TAKING THE LOW
EITHER THROUGH FAR SOUTHERN WISCONSIN...OR TO THE SOUTH OF THE
STATE. THIS WOULD RESULT IN ANOTHER ROUND OF CHILLY APRIL SHOWERS
FOR SOUTHERN WISCONSIN.

HIGH PRESSURE SHOULD RETURN BY SATURDAY PER THE GFS AND
ECMWF...THOUGH THE CANADIAN DEVELOPS ANOTHER LOW AND BRINGS PRECIP
CHANCES. WENT WITH LOW CHANCE POPS WITH CANADIAN SOLUTION NOT
AGREEING ON THE HIGH.

&&

.AVIATION...

SOME MVFR CIGS MAINLY IN AREAS FROM LONE ROCK TO MADISON TO
MILWAUKEE AND TO THE SOUTH WITH DEEPER MOISTURE/PRECIPITATION.
DRIER AIR FEEDING IN FROM THE NORTH.  BY 15Z PRECIPITATION SHOULD
END AND CIGS WILL RISE.  SOME DOWNWARD MOTION BY NOON TO DRY MID
LEVELS.  MAINLY VFR CIGS THIS AFTERNOON WITH SOME BREAKS IN THE
CLOUDS...ESPECIALLY NORTH.

CEILINGS LOWER LATE TONIGHT TO MVFR CONDITIONS WITH SOME IFR
CEILINGS POSSIBLE MAINLY SOUTH CENTRAL WISCONSIN IN MIXED
PRECIPITATION.

&&

.MARINE...

NORTHEAST WINDS WILL PERSIST BUT REMAIN BELOW SMALL CRAFT CONDITIONS
TODAY AND TONIGHT BUT WAVES MAY APPROACH SMALL CRAFT CRITERIA
TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TUESDAY THROUGH SUNDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Apr 18, 2:56 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT MON APR 18 2011

WIZ046-047-051-052-056>060-062>072-192000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
256 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A MIXTURE OF LIGHT RAIN...SLEET AND SNOW IS LIKELY LATE
TONIGHT...MAINLY ALONG AND SOUTH OF A LINE FROM MILWAUKEE TO
MADISON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY
EVENING AS A STRONG LOW PRESSURE SYSTEM TRACKS OUT OF THE KANSAS
OKLAHOMA AREA TONIGHT AND INTO LOWER MICHIGAN BY WEDNESDAY
MORNING.

THIS SYSTEM WILL BRING A MESSY MIXTURE OF RAIN...SLEET
AND SNOW TO THE AREA TUESDAY AND TUESDAY NIGHT. SNOW AND SLEET
MAY ACCUMULATE TO AROUND 6 INCHES IN THE REEDSBURG...PORTAGE...MONTELLO
AND GREEN LAKE AREAS BY WEDNESDAY MORNING. A WINTER STORM WATCH
HAS BEEN ISSUED FOR THIS AREA. WINTER WEATHER ADVISORIES MAY BE
ISSUED EAST OF THE WATCH AREA DUE TO THE MIXTURE OF PRECIPITATION
EXPECTED.

YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY MORNING
TOWARDS LOWER MICHIGAN LATE FRIDAY NIGHT..BRINGING A CHANCE OF
THUNDERSTORMS ON FRIDAY. MORE THUNDERSTORMS ARE POSSIBLE NEXT MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK HOWEVER SNOWFALL
REPORTS ARE APPRECIATED.

LMZ643>646-192000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
256 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A STRONG LOW PRESSURE SYSTEM WILL AFFECT LAKE MICHIGAN FROM TUESDAY
THROUGH WEDNESDAY....RESULTING IN BRISK WINDS AND HIGH WAVES. A
SMALL CRAFT ADVISORY HAS BEEN POSTED FROM 7 AM CDT TUESDAY THROUGH
WEDNESDAY EVENING.

THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND
EVENING.

YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY TOWARDS
LOWER MICHIGAN BY LATE FRIDAY NIGHT..BRINGING A CHANCE OF
THUNDERSTORMS ON FRIDAY...ALONG WITH THE POSSIBILITY OF SMALL
CRAFT ADVISORIES.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Apr 18, 9:08 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT MON APR 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             6 NW KENOSHA            42.64N 87.90W
04/18/2011  M3.7 INCH        KENOSHA            WI   TRAINED SPOTTER

&&

PZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:45 PM CDTWinter Storm WatchMKXColumbia, Green Lake, Marquette, Sauk7 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.